RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 3–75 (Mi umn6762)  

This article is cited in 3 scientific papers (total in 3 papers)

Some mathematical problems in the linear theory of thin elastic shells

A. L. Gol'denveizer


Full text: PDF file (7663 kB)

English version:
Russian Mathematical Surveys, 1960, 15:5, 1–73

Bibliographic databases:

MSC: 74K25, 45K05, 45M05, 45C05
Received: 05.11.1959

Citation: A. L. Gol'denveizer, “Some mathematical problems in the linear theory of thin elastic shells”, Uspekhi Mat. Nauk, 15:5(95) (1960), 3–75; Russian Math. Surveys, 15:5 (1960), 1–73

Citation in format AMSBIB
\Bibitem{Gol60}
\by A.~L.~Gol'denveizer
\paper Some mathematical problems in the linear theory of thin elastic shells
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 3--75
\mathnet{http://mi.mathnet.ru/umn6762}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=129613}
\transl
\jour Russian Math. Surveys
\yr 1960
\vol 15
\issue 5
\pages 1--73
\crossref{https://doi.org/10.1070/RM1960v015n05ABEH001114}


Linking options:
  • http://mi.mathnet.ru/eng/umn6762
  • http://mi.mathnet.ru/eng/umn/v15/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J.K. Knowles, R.E. Messick, “On a class of singular perturbation problems”, Journal of Mathematical Analysis and Applications, 9:1 (1964), 42  crossref
    2. S. A. Golopuz, “Asymptotic decomposition of solutions of elliptic boundary-value problems in the case when the degenerate problem has an infinite-dimensional kernel”, Russian Math. Surveys, 38:5 (1983), 140–141  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Robert E. O'Malley, “Singular Perturbation Theory: A Viscous Flow out of Göttingen”, Annu. Rev. Fluid Mech, 42:1 (2010), 1  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:417
    Full text:204
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019